# SDR DXTA2023082393680

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N524QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0062
- Aircraft time: 6,606 hours, 4,375 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 9914652239865
- Part serial: 1177
- Condition: Defective
- Location: Mlg Brake
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THERE IS A SIGNIFICANT LT PULL WITH EQUAL APPLICATION OF BRAKE PEDALS. IT IS BOTH FELT & A SQUEAL HEARD THROUGHOUT THE APPLICATION. BRAKES APPEAR EVENLY WORN.  GAINED ACCESS TO JUNCTION OF AFT BRAKE CONTROL CABLES & LOWER BRAKE CONTROL CABLES. VERIFIED RIGGING MEASUREMENTS OF CONTROL CABLE LINK BLOCKS & FORWARD CABIN BRAKE CONTROL BRACKET TO BLOCKS. RIGGING SATIS. PERFORMED GVI OF BRAKE CABLES FWD CABIN BRAKE CONTROL BRACKET. NO DEFECTS NOTED.  WORKED IAW 32-42-00 THROUGH SECTION 2, STEP C-2. R & R LT ANTI SKID VALVE IAW MM 32-46-10.  REMOVED DUE TO INTERNAL FAILURE. INSTALLED OVERHAULED CONTROL VALVE. ALL POST MAINT CHECKS SATIS. OPS TEST SATIS. TAXI CHECK SATIS IAW AMM 32-46-10.
